# SDR ASAA0480198

- Difficulty date: March 30, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936639501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND PAX CABIN FLOOR PANEL IS CORRODED, GOUGED, AND CHAFED AT FS 886-946.  REPLACED PANEL PER SRM 53-05.  (M)
